- August 7, 2012 at 3:30 am #88420
KonnorMemberTopics: 3Replies: 6
Has anyone noticed increased salivating as part of die-off/detox?
I’m on a diet not too dissimilar to one on this website and have been taking predominantly SF722 and sweating everyday. I’ve noticed my mouth is much more ‘watery’ and besides feeling a little more wired than usual, haven’t got any other accompanying symptoms of cold or flu.
The ingredients in SF722 seem relatively benign but I’m concerned it’s an intolerance as I’ve felt similar with foods I’m sensitive to, notably those with histamine such as cheese, sauerkraut, wine etc.
I’d like to carry on as it’s only been 6 days with the SF722 and sweating and it would put my mind at rest if this is a potential die off symptom, although I’ve not seen this symptom mentioned much at all on any forums.
Many thanks,August 7, 2012 at 10:31 am #88425
AngorMemberTopics: 47Replies: 136
I had this too. Or, at least I think so … This is going to sound strange, but after taking SF722 I remember having excess saliva and almost like froth. The strange part is that I’m not sure if I dreamt it or if it actually happened. I thought about it just today but it seems so distant (god I sound whimsical). I’ll try it again to know for sure!
Though, just on a side note, this was after I took 5 pills after Thornes recommendations. When I took just 2, nothing happened.
You must be logged in to reply to this topic.